# SDR VTZA95294

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C771075
- Condition: Failure
- Location: Wing
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6363 - LYH-IAD - ABORTED THE TAKEOFF DUE TO THE STALL WARNING ACTIVATING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE STALL VANE TRANSDUCER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
